Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The cohomology of the Steenrod algebra; stable homotopy groups of spheres


Author: J. Peter May
Journal: Bull. Amer. Math. Soc. 71 (1965), 377-380
MathSciNet review: 0185596
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11302-7